# SDR UPS97825238

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 75-105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION, FOUND CORROSION ON LONGERON 31 LT AND FINGER DOUBLERS F/S 75 TO 105.  REMOVED CORROSION FROM FINGER DOUBLERS WITH IN LIMITS IAW DC8 SRM 53-2-0 FIG 1F.  REMOVED CORROSION FROM LONGERON 31 LT.  FABRICATED REPAIR DOUBLERS, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 51-1-20D AND DACO ROD SKETCH 97-11-07-005, ACIM REA 97801 UPS EO DC8-53-2067A.
